# SDR ABXA20190630118

- Difficulty date: June 30, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 89,261 hours, 42,429 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Sleeve
- Condition: Not Seated
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE THE AIRPLANE WAS OUT OF SERVICE (GROUNDED) AND THE LEFT AFT FUEL BOOST PUMP IN THE LEFT WING WAS BEING REMOVED, FUEL STARTED TO FLOW OUT OF THE FUEL TANK. THE PUMP COULD NOT BE RE-INSERTED UNTIL THE FUEL STOPPED FLOWING OUT OF THE TANK. AFTER THE FUEL WAS CLEANED OFF THE RAMP BY HAZMAT TECHNICIANS, A SERVICEABLE LEFT AFT FUEL BOOST PUMP WAS INSTALLED. THE CAUSE OF THE FUEL SPILL WAS AN UNSEATED FUEL BOOST PUMP SHUTOFF SLEEVE.
